# SDR ASAA04800294

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401211
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND RIGHT FUSELAGE FROM STATION 193 TO 204 BETWEEN LONGERON 27R AND 28R IS DENTED WITHIN TWO FRAME BAYS D= 6.00 BY =.060.  COLD WORKED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER AND SHIMS IAW ASA EA 5330-01775 AND AAR EA 10890.  (M)
